# SDR DXTA2024032611311

- Difficulty date: March 25, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N818QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000055
- Aircraft time: 2,522 hours, 1,437 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Main Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN DOOR: AFTER T/O THE CABIN DOOR OPEN AMBER CAS AND CHECK DOORS AMBER CAS MESSAGE CAME ON. CHECK LIST WAS RUN AND DOOR VERIFIED CLOSED. ELECTED TO RETURN TO DEPARTURE AIRPORT.  ADJUSTED DOOR HANDLE PROX SWITCH.  OPS CHECK GOOD. IAW CE-700 AMM 52-10-05
